# SDR 2007UALA05083

- Difficulty date: December 12, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 61,098 hours, 17,668 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6240141
- Condition: Faulty
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO PACK PROBLEM.  RIGHT PACK TEMP INDICATOR FAILURE.  REPLACED RT PACK TEMP SENSOR NR 2, NO REPEATS.
